# SDR USAA0480560

- Difficulty date: November 18, 2004
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N934AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49235
- Aircraft time: 59,171 hours, 35,836 cycles
- Engine: Pwa JT8D219
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911410531
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - FUSELAGE SKIN DENTED.  HFEC INSPECTION IAW EA REVEALED NO DAMAGE REQUIRING REPAIR.  BUT REPETITIVE INSPECTIONS ARE REQUIRED UNTIL NEXT HEAVY MAINTENANCE CHECK.(K)
